| Model Number |
TFNT00 |
| Medical Device Problem Code |
Defective Device (2588)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Event or Problem Description
A health care professional reported that, during the procedure iol found to be faulty.Additional information has been requested.
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
Based on information received following submission of the initial report, this event does not meet criteria for reporting as a malfunction.No further reports required.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
Additional information received and stated that, sample received for this file.It has not been opened.The note on the attachment states the wrong lens was delivered.This is not a product malfunction.